# SDR AALA202404255722

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 84,122 hours, 34,159 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: A0670
- Condition: Abnormal
- Location: Mlg
- Part time: 507,802 hours, 504,285 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT BRAKE DIFFICULT TO MODULATE. GRABBY WHEN APPLYING AND RELEASING. MAINTENANCE REPLACED THE #1 (AALA202404253384) AND #2 (AALA202404255722) MAIN LANDING GEAR BRAKES PER AMM 32-42-27.
